# SDR IXXA20160525038

- Difficulty date: May 10, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 54,325 hours, 41,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMER LAMPS DO NOT ILLUMINATE DURING TEST, INSIDE ENTRYWAY CEILING CTR & TWO LT OVERHEAD FIXTURES.
